Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am constantly cold and shiver a lot; especially after breastfeeding my baby

I had a baby 2 weeks ago and I am constantly cold and shiver a lot; especially after breastfeeding my baby. I am also having headaches regularly for the past few days and sweat profusely at night (I wake up at night covered in sweat). In addition, I get sharp pains in my breast frequently through out the day with out warning( kind of feels like intense “let down” reflex) I was wondering if these symptoms are normal or could I be developing an infection ?(I am not running a fever ) . I don’t remember experiencing these symptoms with my other children. I am also currently on Synthroid 75mcg for hypothyroidism which I developed during pregnancy . Could these symptoms be related to the medication perhaps? Thank you so much for your help.
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  792
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
welcome to HealthcareMagic
The pain in breast is due to milk flow in your breast.Thyroid medicines do have few adverse effects like sweating ;headache;flushing;palpitations;nervous tremors.As for the cold & shivering please see if you have temperature after the shivering is over.Presently you need to get a thyroid & blood sugar levels test done & consult your doctor who started on Synthroid ;after the reports he will be able to advise better.
Take care
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor